Mathematical Research Letters

Volume 15 (2008)

Number 5

Convexity properties of solutions to the free Schrödinger equation with Gaussian decay

Pages: 957 – 971

DOI: http://dx.doi.org/10.4310/MRL.2008.v15.n5.a10

Authors

L. Escauriaza (Universidad del País Vasco)

C. E. Kenig (University of Chicago)

G. Ponce (University of California at Santa Barbara)

L. Vega (Universidad del País Vasco)

Abstract

We study convexity properties of solutions to the free Schrödinger equation with Gaussian decay.

Full Text (PDF format)